RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1944, Volume 8, Issue 4, Pages 143–174 (Mi izv3724)  

On semi-simple subgroups of Lie groups

A. Malcev


Full text: PDF file (7116 kB)

Bibliographic databases:
Received: 15.08.1943

Citation: A. Malcev, “On semi-simple subgroups of Lie groups”, Izv. Akad. Nauk SSSR Ser. Mat., 8:4 (1944), 143–174

Citation in format AMSBIB
\Bibitem{Mal44}
\by A.~Malcev
\paper On semi-simple subgroups of Lie groups
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1944
\vol 8
\issue 4
\pages 143--174
\mathnet{http://mi.mathnet.ru/izv3724}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=11303}
\zmath{https://zbmath.org/?q=an:0061.04701}


Linking options:
  • http://mi.mathnet.ru/eng/izv3724
  • http://mi.mathnet.ru/eng/izv/v8/i4/p143

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:477
    Full text:254
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020